# SDR AUS20011136

- Difficulty date: October 25, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Mudry CAP 10B
- Engine: Lyc AEIO360B2F
- Propeller: Hofman HO29HM180
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Fractured
- Location: Wing, Plates/Ski
- Component: Wing, Plates/Ski
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING LOWER SKINFRACTURED BETWEEN SPARS ADJACENT TO NO3 RIB.CRACK LENGTH 600MM (23.6IN).
